# SDR DATA20181217001

- Difficulty date: December 15, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N167RC
- Make and model: Stbros SD330
- Aircraft serial: SH3038
- Aircraft time: 27,890 hours, 37,752 cycles
- Engine: Pwa PT6A60A
- System (JASC): 2840 · Fuel Indicating System
- Part: Amplifier
- Part number: 706403
- Part serial: 302
- Condition: Failed
- Location: Fuel Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CRUISE AT 6000 FT FROM SJU TO STT THE LEFT FUEL PRESSURE WARNING ILLUMINATED. RAN MEMORY ITEMS AND ENGINE SHUTDOWN CHECKLIST FROM QRH AND DECLARED AN EMERGENCY. LANDED SAFELY AND NO DAMAGE TO AIRCRAFT. SUBSEQUENT MAINTENANCE TROUBLESHOOTING DETERMINED THE LEFT FORWARD TANK FUEL INDICATION AMPLIFIER HAD FAILED. MAINTENANCE REPLACED THE AMPLIFIER AND RETURNED THE AIRCRAFT TO SERVICE.
